# SDR FDEA201605161588

- Difficulty date: May 16, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 55,882 hours, 20,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960330201
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON THE RT WING CTR FLAP TOP NOSE SKIN, BETWEEN RIB 2 & 3.  SPAR WISE 9 INCH, CHORD WISE 3 INCH & DEPTH 0.3 INCH.  PERFORMED NOSE SKIN FLUSH REPAIR BETWEEN RIB 2 AND RIB 3 IAW SRM 57-50-00, FIG 208 & EA 6-5750-T0325698, PT1 EA TITLE: WING-FLIGHT SURFACES.  RT CENTER FLAP NOSE SKIN FLUSH REPAIR BETWEEN RIB 2 AND RIB 4.  THIS REPAIR WAS CATEGORY B AND IT MUST BE INSPECTED AT DEFINED INTERVALS IAW SRI 57-50-00-2-001-00.  FIRST INSPECTION AFTER REPAIR EMBODIMENT WAS 51000 FC SUBSEQUENT INSPECTION AND INSPECTION METHOD WERE TBD.  THIS IS A MAJOR REPAIR IAW GMM6-2-100.
